MathSciNet Relay Station
MathSciNet bibliographic data
MR2745658 (2011m:47031) 47A55 (47B50)
Ramesh, G. The Horn-Li-Merino formula for the gap and the spherical gap of unbounded operators. Proc. Amer. Math. Soc. 139 (2011), no. 3, 1081–1090.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement